Author = M. R. Jabbarzadeh
Number of Articles: 4
1. On reducibility of weighted composition operators

Volume 43, Issue 3, May and June 2017, Pages 875-883

M. R. Azimi; M. R. Jabbarzadeh; M. ‎Jafari Bakhshkandi


2. Weighted Frobenius-Perron and Koopman operators

Volume 35, No. 2, November and December 2009, Pages 85-96

M. R. Jabbarzadeh


3. Hyers-Ulam Stability of Weighted Composition Operators on L^p-Spaces

Volume 32, No. 2, November and December 2006, Pages 67-73

M. R. Jabbarzadeh


4. A Note on Weighted Composition Operators on L^p-Spaces

Volume 29, No. 1, March and April 2003, Pages 47-54

M. R. Jabbarzadeh; E. Pourreza